Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Can Postinor 2 cause miscarriage?

postinor-2 ( contraceptive pill ) can cause miscarriage? my last menstrual was 31th august 2012 and until now 5th september 2012 i havent got it yet. and on 2th september 2012 i did sexual activity with my husband. he only got precum and didnt ejaculate at all. so i took postinor 2 on 5th september 2012 10 am the first pill and waiting 12 hours to take the second pill. any answer i can get? please reply as soon as possible. thank you
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
hi, welcome to hcm, i am Dr. Das
If you had your period on 31st august then it is your safe period when you had sexual activity. Alongwith you you have taken ocp.
it definitely dont have any pregnancy
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor